I am awaiting blood test results. But I know I'm not right. I have been on levothrtoxine 100 mcg since diagnosis 7 months ago. I have felt a decline in my health for about 6 weeks and for the last 3 weeks suffered chronic headaches. Also dizzy when laying down, with tinnitus at times. But the worst if it all is that my personality has changed from easy going to highly sensitive and resentful and too serious. I don't know if its being in pain that's done this or the fact that my iron was low and GP failed to tell me for 6 weeks. I'm now on the iron and waiting to see what my thyroid level is. I joined this site a few days ago because I was at breaking point. If there is anyone out there that has or is feeling like this please share.
Is being dizzy and emotional normal?: I am... - Thyroid UK
Welcome and huge huggles.
Yep it all can be symptons of both low iron and thyroid.
What I would say is, the' red mist rage'. Please please please, make your GP aware of this. It is an intense feeling of anger that comes on without warning. If you feel it come on, please please please move yourself away and on your own until it passes.
You havent had a cold or flu, blocked nose recently that may have caused the headaches and dizzy spells. Might sound daft, but try putting one foot on the floor and see if it stops the spinning sensation. My physio told me to do this as it acts as a break, your brain thinks your standing so cuts the dizzy spell off. Not always works but worth ago. I often sleep with one foot on the floor, its second nature to me now.
There is a disease called Menieres, it is an infection of the middle ear, symptons are, tinitius and dizzy spells. The dizzy spells can be all the time and motion sickness can also form.
If you get up do you feel light headed or is it just laying down that the room spins so to speak?
Write all yor symptons down, and when they started and an getting worse. I would advocate going back to your GP and handing over the list, keep a copy and ask to get this sorted out, you didnt have them and now they have arrived and you want it actively treated and investigated.
Hiya. I had dizziness and was sensitive in mood when I was hyper. Dizziness stopped after thyroid removed so it may be worth double checking you are not hyper as opposed to hypo.
I'm living proof that both hyper and hypo can affect your mood. You need to find the level that suits you best. Good luck
I don't know if this will help. This is a link and cursor to the question dated September 6, 2001
Question: My wife has been diagnosed with hypothyroidism following a TSH test of 12.6. Her doctor prescribed 50 mcg of thyroxine, but she has had very adverse effects—severe nausea and dizziness. She experiences these an hour and a half after she takes even on a dose as small as 12.5 mcg. I know the drugs in America are different from those here in England, but I wonder if you've come across any reactions like this and can offer any advice. The doctors here don't even acknowledge such side effects exist!
Dizziness/vertigo, headaches, tinnitus and a low mood for me are symptoms of hypothyroidism, so I suspect you may need an increase in thyroxine. However, the symptoms of hyper/hypo do overlap, so I think you need a blood test to be sure. Hopefully this will clarify things. Please post the results on here when you get them and someone will advise xx
Thank you to you all, I feel that my symptoms are due to dipping and that I need to be on a higher dose. I have difficulty getting to sleep and often don't have a good nights sleep. I will try and get the results from GP so that I can put on here.
When I had low iron I had a mix of hypo and hyper symptoms. I tend towards low iron, for some reason, I suffer from malabsorbption. So low iron together with thyroid treatment, it aint gonna work properly. So you have to look forward to when you get your nutrients up Have you been tested also for folate, B12, zinc, copper and vitamin D?
They interact greatly in thyroid utilisation.
Thanks Dawn. I have been on Vit D3 for 3 months last summer and things stabilised but GP doesn't test me for anything but iron and Vit D.
Mine didn't either I had to write a letter asking for the tests and asking for the letter to be placed on my notes before they actually would test for them. It was after that I found out about my malabsorption. It might be worth your writing and asking for a full iron study with them as problems with iron are common with hypothyroidism. If they are just testing for full on anemia it doesn't always show low serum iron etc.
They say that my iron reserves are low. GP said 20, which I didn't think was low, I've been much lower. I have been anaemic on and off most of my life. But feel you are spot on that the two can go hand in hand.
Not what you're looking for?
You may also like...
had a reduction in carbimazole which started a week ago.
I was doing ok and thinking I was on the...
other post about being tired, I had a really bad week and cried lots due to the tiredness but I am...
vitamins & iron test done and it seem to be fines also,
I don’t know What causes my dizziness in...
t3 this time so I will have recent results next week.